# SDR DALA2024111210867

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 76,782 hours, 30,962 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6725316) ON S/C FOUND E-LIGHT OUT AT ROW 11. FOUND CONNECTOR LOOSE AT SIDEWALL. NOW CKS GOOD.
